# SDR DL76L081430

- Difficulty date: October 24, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 78,143 hours, 11,597 cycles
- Engine: Pwa PW4060
- Engine time: 34,618 hours, 8,774 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 727893
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 34,618 hours, 8,774 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

AFTER LEVEL OFF AT FL 364 THE LEFT ENGINE SPOOLED BACK ON ITS OWN FOLLOWED BY NUMEROUS EEC AND ENGINE OUT MESSAGES.  T/S PER FIM INSPECTION FUEL SAMPLES PLUS NR 1 ENG FUEL FILTER FOR CONTAMINATION.  FILTER PLUS FUEL SAMPLE FOUND CLEAN C/W ENG FU SUCTION FEED OPS TEST PER M/M.  NR 1 ENG OPS NORMAL.  REMOVED PLUS INSPECTION L FWD PLUS AFT BOOST PUMPS.  CHKS NORMAL.  INST BOOST PUMPS PER M/M.  REPLACED N1 ENG FUEL PUMP PLUS FMU PER M/M.
